# SDR VNAA20250116037

- Difficulty date: January 16, 2025
- Submitted: January 16, 2025
- Operation: Air carrier
- Aircraft: N709PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10165
- Aircraft time: 40,402 hours, 38,720 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat Track
- Part number: CC670120705
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND R/H SLAT TRACK 3-1 TO HAVE WEAR DAMAGE IN MULTIPLE LOCATIONS. CORRECTIVE ACTION: REPAIRED R/H SLAT TRACK 3-1 IAW REO 670-57-42-1745 REV-DATED 11-11-2024. SDIR IS BEING TRACKED UNDER RFTS-116974
